The Michigan Mathematical Journal

A boundedness theorem for $L^1/H^1_0$.

José L. Fernández

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 35, Issue 2 (1988), 227-231.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003749

Digital Object Identifier
doi:10.1307/mmj/1029003749

Mathematical Reviews number (MathSciNet)
MR959269

Zentralblatt MATH identifier
0693.46025

Subjects
Primary: 30D55
Secondary: 30H05: Bounded analytic functions 46E15: Banach spaces of continuous, differentiable or analytic functions 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Fernández, José L. A boundedness theorem for $L^1/H^1_0$. Michigan Math. J. 35 (1988), no. 2, 227--231. doi:10.1307/mmj/1029003749. https://projecteuclid.org/euclid.mmj/1029003749


Export citation